In this article, we investigate the orthonormal Strichartz estimates and the convergence problem of the density function associated with . Firstly, when with , and , we prove that This extends the Theorem 1.1 of Yan et al. (Indiana Univ. Math. J. 71(2022), 1897-1921.). Moreover, we present the Hausdorff dimension of the divergence set of the density function related to , namely , which extends the Theorem 1.1 of Zhao et al. (Acta Math. Sci. Ser. B (Engl. Ed.) 42(2022), 1607-1620.). % Secondly, we present the orthonormal Strichartz estimates and the Schatten bounds with space-time norms on . % Finally, by using full randomization, we establish the probabilistic convergence of the density function related to on , which extends the Theorem 1.3 of Yan et al. (Indiana Univ. Math. J. 71(2022), 1897-1921.).

生成讲解博客的中文版本

生成AI智能校验的中文版本